# SDR SWIA202157303

- Difficulty date: January 28, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Corroded
- Location: Seal Retainer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH DOOR HAS NUMEROUS SEAL RETAINER ANGLE HARDWARE ( PAN HEAD SCREWS ) CORRODED.     (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED BOLTS AND WASHERS 32 EA. IAW CRJ 200 SRM 51-41-02.
